# SDR SWAA2020051175712

- Difficulty date: May 6, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,056 hours, 33,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ECS BLEED AIR DUCT SUPPORT BRACKET AT THE KEEL BEAM CRACKED / REMOVED AND REPLACED RIGHT ECS BLEED AIR DUCT SUPPORT BRACKET AT THE KEEL BEAM PER AMM 36-13-01.
